# SDR ASOA201705101587

- Difficulty date: May 10, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CORRODED FS 280. REMOVED AND INSTALLED A NEW SUPPORT ANGLE PER SRM 51-42-06-001-001-A01, 51-46-11-001-001-A01, 51-42-13-001-001-A01 AND DRAWING CC670-34010 REV J.
